# SDR SWI2024F01130

- Difficulty date: September 24, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N108SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000401
- Aircraft time: 27,411 hours, 15,721 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN R/H BEAM AT FR.87. (C-CHECK RO 10/15/2024) (FILED CLOSED)REMOVED AND REPLACED THE R/H BEAM AT FR.87. REF EMB SRM 51-40-08. SEE CONTINUE CARD FOR WORK PERFORMED
